Singhof, Wilhelm. "On the Lusternik-Schnirelmann Category of Lie Groups.." Mathematische Zeitschrift 145 (1975): 111-116. <http://eudml.org/doc/172274>.
@article{Singhof1975, author = {Singhof, Wilhelm}, journal = {Mathematische Zeitschrift}, pages = {111-116}, title = {On the Lusternik-Schnirelmann Category of Lie Groups.}, url = {http://eudml.org/doc/172274}, volume = {145}, year = {1975}, }
TY - JOUR AU - Singhof, Wilhelm TI - On the Lusternik-Schnirelmann Category of Lie Groups. JO - Mathematische Zeitschrift PY - 1975 VL - 145 SP - 111 EP - 116 UR - http://eudml.org/doc/172274 ER -